This medication has caused my lips to dry out so bad that the skin literally peels off my lips and they feel severely chapped since I started taking Celexa.Does anyone else have these problems ?
Cindyrevis; This can happen if it is a real problem let your doctor know about it. But you might just be able to take care of it with chapstick and make sure your drinking enough water each day.Some of these medications dry out the mouth and lips tongue ett and make sure your not licking your lips which makes it worse myself I like the product CARMEX in the jar and put it on your lips it helps heal and moisturise them. But like I said make sure your drinking enough water some of these medication make us feel like we are not thirsty.If it becomes more of a problem call your doctor. Have a nice day and good luck to you Chuck1957
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2009 • 3 answers
Posted 19 Mar 2012 • 1 answer
Bag Balm - I had very chapped skin and the first time I used it it burned a little I thought it was?
Posted 15 Jan 2013 • 1 answer
Posted 28 Jun 2015 • 2 answers
Posted 1 Aug 2015 • 1 answer